MathSciNet Relay Station
MathSciNet bibliographic data
MR440085 (55 #12966) 33A30
Wimp, Jet Differential-difference properties of hypergeometric polynomials. Math. Comp. 29 (1975), 577–581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement